# SDR 95ZZZX3152

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N770JS
- Make and model: Boeing 707330C
- Aircraft serial: 19626
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 50374050
- Condition: Corroded
- Location: Fs 387-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, RT WING FORWARD SPAR LOWER CHORD, FSS 387-640, FOUND WITH CORROSION AROUND HI-LOCKS.  PART REPLACED. ACFT TT 52,324.7 HOURS.  ACFT TC 20,628 CYCLES.
